Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Light headed after taking Diovan. Due to medicine or rapid pulse?

I usually have normal to low bp . Thursday it was 190/120 when I was at my doctors office. They gave me tiny orange pill and monitored my bp every 10 minutes. It came done to 136/84 and I was able to go home. Now taking Diovan hct. Don t like the way it makes me feel or is it my 112 pulse that is making me feel light headed or weird?
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Thanks for writing us
Your rapid pulse may be the cause for light headness, for cause for rapid pulse get some blood test like Thyroid profile and also renal function test..

sometimes with medicines also you can feel some drowsiness, light headedness but it subsides within few weeks.
I think you will feel better after stabilisation of B.P

Good luck
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor